My Doctor has recommended not taking Zrtec tabs prior to my next physical. I have a history of slightly elevated liver function results. He wants me to not take that or any pain medication prior to the tests. I want to know if taking benadryl would be a good alternative that wouldn't effect those tests. My allergies are really bothering me.
9 Mar 2011
Try dandylion root. It is very inexpensive and you can get it online at Swanson Vitamins for about 2.50/bottle of 120, or in a health food store for about $5.00. It is a natural antihistamine, and my husband who has severe allergies has been taking it for about a month (not even realizing what I put in his supplement cup each AM & PM :-) couldn't figure out why he doesn't need any Zyrtec anymore. When I told him, he was very pleased.
Anyhow it is worth a try. It is the worst time of year for where I live, and neither one of us is having trouble with allergies. Good luck!!
10 Mar 2011
all meds go through ur liver ,so it seems like it could cause it to be elevated !i have liver troubles and have to be careful what i take !the doctor did give me a script for benadryl cause my pain meds were causing me to itch!
please check with ur doctor just to make sure all is well with you !
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Benadryl (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 6 Dec 2012
... cirrosis. But it seems i should feel a lot worse. I dont feel great, and am tired most of the time, but I am still working full time and my job ...
2 answers • 21 Jul 2013
I am a 65 year old male and read on your website that gemfibrozil is specifically associated with liver tumors and Leydig cell tumors. Leydig tumors ...
1 answer • 27 Sep 2013
My liver function tests are always normal, but my disease continues to progress. It took about 10 yrs to go from no damage to stage 3 fibrosis. Will ...
2 answers • 25 Nov 2013
I'm taking Rifampin. this is my first month. The doctor said it may affect my liver function which is the reason why I can't drink alcohol ...
0 answers • 18 Feb 2014